Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 17, NWS Wilmington, OH

May 14, 2014Champaign County, Clark County, Madison County, Ohio

NWS Wilmington, OH issued this tornado warning at May 14, 2014, 6:29 PM EDT for Champaign County, Clark County, Madison County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2014, 6:29 PM EDT (22:29 UTC)
Expired
May 14, 2014, 7:00 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Champaign County, OH, Clark County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:34 PM EDTFUNNEL CLOUD4 Wsw Choctaw Lake, OHON HOUSTON PIKE NORTH OF I-70

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 1:23 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WFUS51 KILN 142229
TORILN
OHC021-023-097-142300-
/O.NEW.KILN.TO.W.0017.140514T2229Z-140514T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED MAY 14 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 700 PM EDT.

* AT 627 PM EDT...RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH
  STRONG ROTATION LOCATED NEAR SOUTH VIENNA...MOVING NORTHEAST AT 25
  MPH. THIS STORM PREVIOUSLY PRODUCED A TORNADO AND ANOTHER TORNADO
  IS OCCURRING OR IMMINENT.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
  CLARK...NORTHERN MADISON AND SOUTHEASTERN CHAMPAIGN COUNTIES...
  INCLUDING BRIGHTON.

MOST RECENT REPORTS SUGGEST A WALL CLOUD IS PRESENT IN EASTERN CLARK 
COUNTY...AND THIS STORM MAY BE PRODUCING OR ABOUT TO PRODUCE ANOTHER 
TORNADO. 

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 65 AND 71...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW.
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4010 8353 4003 8340 3989 8358 3993 8365
TIME...MOT...LOC 2229Z 220DEG 22KT 3992 8359

TORNADO...RADAR INDICATED

$$

BINAU
2 follow-up statements
493 
WWUS51 KILN 142244
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT WED MAY 14 2014

OHC021-023-097-142300-
/O.CON.KILN.TO.W.0017.000000T0000Z-140514T2300Z/
CHAMPAIGN OH-CLARK OH-MADISON OH-
644 PM EDT WED MAY 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTHERN
MADISON...NORTHEASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES...

AT 641 PM EDT...SPOTTERS REPORTED A FUNNEL CLOUD JUST NORTH OF I70. 
THE FUNNEL CLOUD COULD TOUCH DOWN AT ANY TIME. RADAR INDICATED THAT 
THIS DANGEROUS STORM WAS LOCATED ON THE MADISON AND CLARK COUNTY 
LINE...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK...
NORTHERN MADISON AND SOUTHEASTERN CHAMPAIGN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4009 8351 4003 8340 3996 8352 3999 8359
TIME...MOT...LOC 2243Z 219DEG 23KT 4001 8350

TORNADO...POSSIBLE

$$

BINAU
656 
WWUS51 KILN 142256
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT WED MAY 14 2014

OHC021-023-142304-
/O.CAN.KILN.TO.W.0017.000000T0000Z-140514T2300Z/
CHAMPAIGN OH-CLARK OH-
656 PM EDT WED MAY 14 2014

...THE TORNADO WARNING FOR NORTHEASTERN CLARK AND SOUTHEASTERN
CHAMPAIGN COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4003 8340 4000 8345 3999 8347 3999 8348
      4006 8351 4009 8351
TIME...MOT...LOC 2254Z 219DEG 23KT 4006 8344

$$

OHC097-142300-
/O.CON.KILN.TO.W.0017.000000T0000Z-140514T2300Z/
MADISON OH-
656 PM EDT WED MAY 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR NORTHERN
MADISON COUNTY...

AT 651 PM EDT...RADAR CONTINUED TO INDICATE WEAKENING ROTATION IN 
NORTHWEST MADISON COUNTY NORTHWEST OF WASACA...AND SPOTTERS HAVE 
RECENTLY INDICATED A WALL CLOUD AND FUNNEL CLOUD. THIS STORM COULD 
STILL PRODUCE A TORNADO AT ANY MOMENT. 

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN MADISON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4003 8340 4000 8345 3999 8347 3999 8348
      4006 8351 4009 8351
TIME...MOT...LOC 2254Z 219DEG 23KT 4006 8344

TORNADO...POSSIBLE

$$

BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 14, 3:50 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 14, 3:50 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED MAY 14 2014

.SYNOPSIS...
A SLOW MOVING FRONTAL BOUNDARY WILL BE THE FOCUS FOR SHOWERS
AND THUNDERSTORMS TONIGHT INTO THURSDAY. PRECIPITATION WILL BE
AIDED BY A WAVE OF LOW PRESSURE THAT WILL MOVE FROM THE TENNESSEE
VALLEY THROUGH THE OHIO VALLEY. AN UPPER TROUGH FOLLOWING THE
FRONT WILL BRING COOLER TEMPERATURES AND A FEW SHOWERS INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
QUASI-STATIONARY FRONTAL BOUNDARY WAS LOCATED NEAR THE I-71
CORRIDOR THIS AFTERNOON. A VERY WARM AND MOIST AIRMASS ALONG AND
TO THE EAST OF THE FRONTAL BOUNDARY HAS RESULTED IN THE
DEVELOPMENT OF WARM SECTOR SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY IS EXPECTED TO RETROGRADE TOWARD THE WEST/NORTHEAST THIS
EVENING AND OVERNIGHT AS LOW PRESSURE MOVES FROM WESTERN TN TO
NORTHWEST OHIO. THE THREAT FOR SEVERE WEATHER WILL EXIST THROUGH
THE EVENING HOURS NEAR AND TO THE EAST OF FRONTAL BOUNDARY AS THE
APPROACHING LOW PRESSURE SYSTEM ALLOWS FOR BETTER DIRECTIONAL
SHEAR AND THE POTENTIAL FOR STRONGER/SUSTAINED ROTATING UPDRAFTS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH
ISOLATED TORNADOES NOT OUR OF THE QUESTION. TORNADO WATCH 155 IS
IN EFFECT FOR PARTS OF OUR REGION UNTIL 9 PM EDT. A FLASH FLOOD
THREAT WILL EXIST AS WELL GIVEN MOIST SOILS...ELEVATED
CREEKS/STREAMS...AND THE POTENTIAL FOR HEAVY RAINFALL WITH
CONVECTION THAT MAY TRAIN IN THE MERIDIONAL TYPE FLOW. A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 2 PM
THURSDAY. FOR LATER OVERNIGHT...SHOWERS WILL BE WIDESPREAD WITH
EMBEDDED THUNDER GIVEN A DECREASE IN OVERALL INSTABILITY. THE
WIDESPREAD PCPN WILL BE IN RESPONSE TO THE LOW AND ASSOCIATED
STRONG 850 MB LLJ. LOWS WILL BE TRICKY GIVEN THE OSCILLATION OF
THE FRONTAL BOUNDARY. HAVE LOWS RANGING FROM THE LOWER 50S SW TO
THE LOWER 60S EAST.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
LARGE SCALE UPPER LEVEL TROUGH WILL ESTABLISH ITSELF OVER THE
GREAT LAKES AND OHIO VALLEY THROUGH THE SHORT TERM. S/WV AND
ASSOCIATED LOW PRESSURE WILL MOVE OFF TO THE NORTHEAST ON
THURSDAY...ALLOWING FRONTAL BOUNDARY TO PUSH SLOWLY EAST AS A COLD
FRONT. SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE ONGOING AHEAD OF
THE FRONT WITH PCPN TAPERING OFF WITH FRONTAL PASSAGE AS DEEP
MOISTURE AND LIFT MOVE EAST. HAVE KEPT THE FLASH FLOOD WATCH UNTIL
2 PM THURSDAY...BUT SOME LOCATIONS WILL LIKELY BE DROPPED EARLIER
AS TIMING OF HEAVIER RAINS BECOMES BETTER ESTABLISHED.
TEMPERATURES WILL EXHIBIT AND SOMEWHAT NON DIURNAL TREND GIVEN CAA
IN THE POST FRONTAL AIRMASS. HIGHS EAST SHOULD OCCUR EARLY THEN
SLOWLY FALL OVER STABILIZE WHILE WESTERN AREAS COOL DURING THE
MORNING WITH PERHAPS A SLIGHT UPTICK IN THE AFTERNOON. HAVE HIGHS
RANGING FROM THE UPPER 50S TO THE MID 60S.

FOR THURSDAY NIGHT...LARGE SCALE UPPER LEVEL TROUGH DEVELOPS A MID
LVL CLOSED CIRCULATION. EMBEDDED VORTICITY LOBES WILL ROTATE
AROUND THIS LOW WITH ONE APPROACHING OUR WESTERN ZONES BY FRIDAY
MORNING. BEFORE THIS OCCURS...WEAK SURFACE RIDGING WILL MOVE
ACROSS OUR AREA WHICH MAY ALLOW FOR SOME PARTIAL CLEARING. CAA AND
PARTIAL CLEARING WILL ALLOW OVERNIGHT LOWS TO DROP INTO THE UPPER
30S TO THE LOWER 40S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE PRIMARY NORTH-TO-SOUTH AXIS OF MOISTURE ON THE EAST SIDE OF THE
UPPER TROUGH WILL BE WELL EAST OF THE ILN CWA BY 12Z FRIDAY MORNING.
THE MAIN AXIS OF THE TROUGH WILL BE ROTATING COUNTERCLOCKWISE
THROUGH THE OHIO VALLEY...WITH A WEAK SURFACE LOW RIPPING THROUGH
UNDERNEATH. THIS WILL BRING A CHANCE OF RAIN TO THE AREA...STARTING
IN THE WESTERN CWA ON FRIDAY MORNING AND MOVING THROUGH THE REGION
DURING DIURNAL TIMING. THE MOTION OF THE OVERALL TROUGH IS VERY
SLOW...WHICH WILL KEEP THE CHANCE OF RAIN AROUND FOR MOST OF THE
DAY. THIS WILL ALSO KEEP THE REGION IN A REGIME OF BELOW-NORMAL
TEMPERATURES...WHICH WILL NOT BEGIN TO MODERATE UNTIL THE SECOND
HALF OF THE WEEKEND. WITH THE TROUGH STILL IN PLACE AND COOL AIR
ALOFT...INSTABILITY SHOWERS WILL BE POSSIBLE AGAIN (THOUGH MORE
SCATTERED IN NATURE) ON SATURDAY AFTERNOON.

AS THE TROUGH AXIS (AND MID-LEVEL LOW PRESSURE CENTER) SETTLES OVER
SOUTHERN NEW ENGLAND EARLY NEXT WEEK...THE PATTERN OVER THE OHIO
VALLEY WILL CHANGE FROM TROUGHING TO RIDGING THROUGH THE END OF THE
EXTENDED FORECAST PERIOD. ALTHOUGH WEAK DISTURBANCES ARE INDICATED
IN THE MODELS IN THE NORTHWESTERLY FLOW ON SUNDAY...CURRENT
INDICATIONS ARE THAT THIS WILL BE UNLIKELY TO AFFECT THE MIDDLE OHIO
VALLEY.

WITH RIDGING BUILDING IN...WNW FLOW ALOFT WILL CONTINUE INTO THE
WEEK...WHILE CHANGES OCCUR CLOSER TO THE SURFACE. INITIALLY ON THE
NORTH SIDE OF A SURFACE BOUNDARY (WARMING SLIGHTLY THROUGH
TUESDAY)...BY WEDNESDAY A WARM FRONT SHOULD BE LIFTING
NORTH...ALLOWING FOR A MORE SIGNIFICANT WARMING IN TEMPERATURES. AS
MOISTURE INCREASES...CHANCES FOR PRECIPITATION WILL ALSO BEGIN TO
GRADUALLY INCREASE BY THE MIDDLE OF THE WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
ATMOSPHERE CONTINUES TO DESTABILIZE TO THE S AND E OF THE TAFS WHEN
SUNSHINE HAS BEEN ABUNDANT. TO THE NW OF I-71...IFR ST DECK HAS
THE KDAY TAF SOCKED IN. BOUNDARY IS EXPECT TO BUCKLE TO THE N THIS
AFTN. THIS SHOULD ALLOW KCVG/KLUK AND KILN TO GO VFR.

ADDITIONAL CONVECTION SHOULD WORK INTO THE TAFS FROM SOUTH CENTRAL
KY AHEAD OF A LOW PRESSURE WAVE.

AS THE H5 TROF BEGINS TO LIFT OUT TONIGHT A STRONGER SFC LOW
DEVELOPS IN THE LOWER OHIO VALLEY. THIS LOW SWINGS THE FRONT EWD
TONIGHT. A MORE SOLID AREA OF CONVECTION IS EXPECTED AHEAD OF THIS
FRONT. IFR/MVFR CONDITIONS WILL BE POSSIBLE. AS THE FRONT SWINGS THRU
LATE IN THE PERIOD...IFR CIGS WILL BE POSSIBLE POST FRONTAL.

OUTLOOK...MVFR CEILING AND VISIBILITIES POSSIBLE AGAIN FRIDAY
AFTERNOON INTO FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, May 14, 3:09 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT WED MAY 14 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
309 PM EDT WED MAY 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE FORECAST TO FORM ALONG A FRONTAL BOUNDARY IN AN
ENVIRONMENT OF INCREASED INSTABILITY AND WIND SHEAR. SOME OF THE
THUNDERSTORMS MAY REACH SEVERE LIMITS... WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN SEVERE WEATHER THREATS. IN ADDITION...ISOLATED
TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 14, 5:57 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TORNADO          3 SE CEDARVILLE         39.72N 83.78W
05/14/2014                   GREENE             OH   PUBLIC

            REPORT OF A TORNADO ON THE GROUND NEAR THE INTERSECTION
            OF FEDERAL ROAD AND ST RT. 72.

&&

SFH
Local storm report, May 14, 6:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          2 S CEDARVILLE          39.72N 83.81W
05/14/2014                   GREENE             OH   TRAINED SPOTTER

            FEDERAL ROAD AND HOPPING

&&

JOHNF
Local storm report, May 14, 6:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TORNADO          2 E CEDARVILLE          39.75N 83.77W
05/14/2014                   GREENE             OH   AMATEUR RADIO

            SEVERE DAMAGE TO A RESIDENTIAL BUILDING AT BARBER AND
            WEIMER ROADS

&&

JOHNF
Local storm report, May 14, 6:24 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             SOUTH VIENNA            39.93N 83.61W
05/14/2014  E0.88 INCH       CLARK              OH   AMATEUR RADIO

&&

KURZ
Local storm report, May 14, 6:25 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     5 E PIKE LAKE           39.16N 83.13W
05/14/2014                   PIKE               OH   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON CARL-PENN ROAD. ROOF BLOWN
            OFF GARAGE.

&&

SFH
Local storm report, May 14, 6:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     5 SSE PIKE LAKE         39.09N 83.17W
05/14/2014                   PIKE               OH   TRAINED SPOTTER

            TREE DOWN ON RED BRIDGE RD.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:14 PM EDTSpecial Weather StatementILNPreble46 min
May 13, 9:44 PM EDTSpecial Weather StatementILNPreble31 min
May 13, 10:02 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery28 min
May 13, 10:24 PM EDTSpecial Weather StatementILNMiami36 min
May 13, 10:37 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami23 min
May 13, 10:59 PM EDTSpecial Weather StatementILNChampaign31 min
May 13, 11:27 PM EDTSpecial Weather StatementILNUnion33 min
May 13, 11:57 PM EDTSpecial Weather StatementILNDelaware33 min
May 14, 12:00 AM EDTSevere Thunderstorm WarningILNDelaware45 min
May 14, 12:01 AM EDTSpecial Weather StatementILNFranklin29 min
May 14, 12:29 AM EDTSpecial Weather StatementILNDelaware, Franklin, Licking61 min
May 14, 9:36 AM EDTSpecial Weather StatementILNClermont24 min
May 14, 10:07 AM EDTSpecial Weather StatementILNClermont23 min
May 14, 10:54 AM EDTSpecial Weather StatementILNClinton36 min
May 14, 12:59 PM EDTSpecial Weather StatementILNPickaway31 min
May 14, 1:13 PM EDTSevere Thunderstorm WarningILNPickaway, Ross32 min
May 14, 1:15 PM EDTSpecial Weather StatementILNLicking30 min
May 14, 1:44 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway46 min
May 14, 2:04 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking41 min
May 14, 2:28 PM EDTSpecial Weather StatementILNRoss32 min
May 14, 2:31 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more13 hr
May 14, 2:36 PM EDTSevere Thunderstorm WarningILNLicking54 min
May 14, 2:38 PM EDTSevere Thunderstorm WarningILNPickaway, Ross52 min
May 14, 2:51 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Pickaway, Ross3 hr
May 14, 3:11 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway49 min
May 14, 3:43 PM EDTSpecial Weather StatementILNLicking32 min
May 14, 3:51 PM EDTSpecial Weather StatementILNFairfield24 min
May 14, 3:56 PM EDTSpecial Weather StatementILNRoss34 min
May 14, 4:02 PM EDTSpecial Weather StatementILNAdams28 min
May 14, 4:03 PM EDTAreal Flood AdvisoryILNAdams, Brown3 hr
May 14, 4:06 PM EDTSevere Thunderstorm WarningILNAdams, Brown39 min
May 14, 4:13 PM EDTSevere Thunderstorm WarningILNAdams32 min
May 14, 4:20 PM EDTTornado WarningILNAdams25 min
May 14, 4:30 PM EDTSpecial Weather StatementILNRoss30 min
May 14, 4:39 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland51 min
May 14, 4:42 PM EDTTornado WarningILNAdams, Pike, Scioto33 min
May 14, 5:02 PM EDTSevere Thunderstorm WarningILNPike, Ross43 min
May 14, 5:05 PM EDTSpecial Weather StatementILNWarren25 min
May 14, 5:15 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren45 min
May 14, 5:23 PM EDTTornado WarningILNPike, Ross22 min
May 14, 5:23 PM EDTTornado WarningILNGreene, Warren22 min
May 14, 5:44 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross46 min
May 14, 5:47 PM EDTTornado WarningILNClark, Greene, Madison28 min
May 14, 5:52 PM EDTTornado WarningILNPickaway, Ross23 min
May 14, 5:58 PM EDTTornado WarningILNHocking, Pike, Ross32 min
May 14, 6:09 PM EDTTornado Warning Tornado observedILNClark36 min
May 14, 6:15 PM EDTTornado WarningILNFairfield, Franklin, Pickaway30 min
May 14, 6:26 PM EDTTornado WarningILNHocking34 min
May 14, 6:41 PM EDTSpecial Weather StatementILNFairfield49 min
May 14, 6:49 PM EDTTornado WarningILNMadison, Union26 min
May 14, 7:02 PM EDTSevere Thunderstorm WarningILNHocking43 min

Nearby

Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.